Showing 1–16 of 50 results
-
Adult Jet 2 Suspension
₵14.30Adult Jet 2 Suspension®– Your Non-Drowsy 2 in 1 relief from symptoms of common Cold and Cough. Jet 2 Adult is an exciting non-drowsy formula containing cetirizine dihydrochloride, paracetamol and Phenylephrine hydrochloride which provide a 2 in 1 relief of symptoms associated with common cold and cough including reducing fever associated with the cold and cough.
-
APDYL-H 100ML HERBAL COUGH SYRUP
₵16.90This combination medication is used to relieve coughs caused by the common cold and bronchitis.
-
BEEHIVE BALSAM SYRUP
₵59.80Beehive Balsam is a soothing combination of Glycerin, Honey and Lemon with Ipecacuanha.
-
Benylin 4 Flu 200ml
₵136.50Benylin 4FLU Liquid 200ml is indicated to help relieve cold and flu symptoms. The liquid contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine, which helps dry secretions and relieves coughing, and pseudoephedrine, a decongestant which helps unblock stuffy noses.
This product is over the counter. Kasha Customer Support will reach out to the customer to confirm the order and ask if they would like to speak to a pharmacist before confirming the order.
-
Benylin Chesty cough and cold tablet
₵109.20Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up.
Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily.
Paracetamol can relieve the pain and help reduce your temperature if you have a fever.
-
Benylin Original 100ml
₵45.50Benylin Original is indicated to relieve cough associated with congestive symptoms. It is contraindicated in individuals with chronic or persistent cough such as asthmatic patient or where cough is accompanied by excessive secretions and children under the age of 12 years.
-
BENYLIN® Mucus Cough Max Honey & Lemon Flavour Syrup
₵145.60Benylin Mucus Cough Max Honey & Lemon Flavour Syrup works to thin and loosen mucus making it easier to cough up.
-
Covonia Chesty Cough Sugar Free Syrup 150ml
₵21.00Covonia Chesty Cough Sugar Free Syrup is formulated to loosen stubborn mucus and clear chesty coughs.
-
Covonia Double Impact Lozenges Strong Original 30g
₵13.00These warming flavored Covonia cough lozenges have double action properties, they are both warming and clearing and will soothe the mouth and throat and clear any blocked airways
Double action formula
Suitable for Vegetarians
Gluten free
Hand-made the traditional way in Yorkshire
Covonia Lozenges are formulated in two halves; the brown side contains a warming flavour, while the white side helps to clear your airways.
-
Flemex Adults Syrup 100ml
₵9.60Flemex Syrup is used for Chronic obstructive pulmonary disease, Bronchiectasis, Relief of mild to moderately severe pain, Relief of runny nose, Sneezing, Itchy, Watery eyes, Itchy nose, Itchy throat due to hay fever or allergy, Relief of runny nose and sneezing due to common cold and other conditions.
- Flemex Syrup contains Carbocisteine, Codeine and Diphenhydramine as active ingredients.
- Flemex Syrup works by reducing the viscosity of sputum; broken down by the liver into morphine; blocking the action of histamine;
- Johnson And Johnson manufactures Flemex Syrup.
-
Koflet Coflet Cough Syrup
₵45.10Combats cough: Koflet is beneficial in both productive and dry cough. The mucolytic and expectorant properties reduce the viscosity of bronchial secretions and facilitate expectoration. Koflet’s peripheral antitussive (cough suppressant) action reduces bronchial mucosal irritation and related bronchospasms. In addition, the anti-allergic, antimicrobial and immune-modifying properties provide relief from cough. The demulcent action of Koflet syrup soothes respiratory passages.
Indications:
- Cough associated with acute and chronic upper and lower respiratory tract infections
- Smoker’s cough
- Cough due to chronic obstructive pulmonary disease (COPD)
-
Koflet-H Lozenges
₵23.40- Ginger-flavored lozenges provide relief in conditions like pharyngitis, laryngitis, cough, and throat infections.
- Fortified with the medicinal properties of Honey like antitussive and anti-inflammatory.
- Also contains Lavanga that is effective against cough and possesses antimicrobial and antitussive properties; it is beneficial for sore throat issues and upper respiratory illnesses.
- A time-tested formulation with antiseptic, anti-inflammatory, antimicrobial, local analgesic, and antihistaminic benefits.
-
Luex Adult Dry Cough Syrup 100ml
₵39.00Luex Adult Dry Cough Syrup is used for Temporarily relief of cough caused by common cold, Flu, Or other conditions, Pain in arthritis, Pain in shoulder joint, Pain in tendons, Pain in muscle strains or sprains, Back pain, Bruising, Cramping and other conditions. Luex Adult Dry Cough Syrup may also be used for purposes not listed in this medication guide.
Luex Adult Dry Cough Syrup contains Dextromethorphan and Menthol as active ingredients.Luex Adult Dry Cough Syrup works by decreasing activity in the part of the brain that causes coughing; temporarily relieving minor pain. -
Cold and Flu, Cough Medications, Cough, Cold And Flu, Multivitamins, Pain Relief, Sore Throats, Vitamin A, Vitamin B, Vitamins
Minamino Compound Syrup
₵41.60Amino acids are the basic building blocks of proteins and enzymes and are essential for normal healthy bodily function especially during growth and convalescence. The essential amino acids cannot be made in the body and must be included in the diet or as a supplement.
Vitamins B1, B2, B6 and nicotinamide form parts of co-enzyme systems concerned with release of energy from foodstuffs. Like the essential amino acids and minerals, they cannot be made in the body and must be included in the diet in small quantities. The B-complex vitamins are water-soluble and are not stored in the body in appreciable amounts. Consequently, regular replenishment of these vitamins is required. Their presence prevents the development of certain deficiency diseases such as beriberi, riboflavinosis and pellagra.
Iron is essential for haemoglobin formation and is needed to prevent iron-deficiency anemia. Vitamin B12 is the extrinsic factor, which together with the intrinsic factor found in gastric mucosa will prevent pernicious anemia. Liver extract contains variable amounts of Vitamin B12, folic acid and other blood-building factors.
Manganese, copper and iron are components of important enzyme systems essential for normal body functioning. -
NyQuil™ SEVERE Cough, Cold & Flu Nighttime Relief LiquiCaps
₵104.00Vicks NyQuil Severe Cold & Flu LiquiCaps – Maximum symptom fighting ingredients to relieve your worst cold symptoms.* *Among OTC cold/flu medicines.
-
Stopkof Expectorant (Carbocisteine) 5% Adult Syrup 100ml
₵19.20Stopkof (Adult Formula) Syrup is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:- Bronchitis
- Breathing problems
- Sinusitis
- Cough
- Chest congestion